By Topic

Parameter partitioning via shaping conditions for the stability of families of polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Djaferis, T.E. ; Dept. of Electr. & Comput. Eng., Massachusetts Univ., Amherst, MA, USA ; Hollot, C.V.

It is shown that if parameter uncertainty enters a polynomial in a manner which allows an appropriate partitioning generated by certain shaping conditions, then the q locus becomes, at each frequency, a convex parpolygon in the complex plane. The results generalize some earlier work and expand the class of problems for which simple robust stability tests exist. These results imply that when uncertainty affects polynomial coefficients in a linear manner, the q locus is guaranteed to be a convex parpolygon at each frequency

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 11 )